# SDR AWXA9500741

- Difficulty date: November 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N145AW
- Make and model: Boeing 737-2A6
- Aircraft serial: 20194
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Not Secured
- Location: Ground Elect
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

LAS/PHX - FLT NR 312 - CREW REPORTED AIRFRAME VIBRATION AT TAKEOFF AND ELECTED TO RETURN TO LAS.  AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND GROUND ELECTRICAL SERVICE DOOR OPEN.  NO DAMAGE TO AIRFRAME NOTED.  MAINTENANCE SECURED DOOR.  AIRCRAFT RELEASED FOR SERVICE.  (M)
